Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Suffering from neurological problems in mouth and head. Prescribed votox on tongue. Suggestions?

My younger brother of 40 yrs has suffering from neurological problems in his mouth and head for nearly 5 yrs. We took advice 3 or 4 famous neurologist , all of them earlier against on votox but lastly they suggest to take votox on tongue . We are also dislike to take votox. Now I want visit your place with my brother to take treatment. Please guide and suggest me where I took treatment and mention mail address.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

The details provided are incomplete for us to make a final diagnosis or suggest any treatment plan.

However, it appears that it could be a case of oral/lingual dystonia.

Botox injections are useful in this condition.

If you would like to get more information, you could get back with more details.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor